# SDR UPS204853

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, DURING TAKEOFF THRUST AND CLIMBOUT INCREASINGLY BAD FUMES AND SMELL.  TURNED OFF NR 1 BLEED AND NR 1 PACK, SMELL WENT AWAY.  LATER USED NR 2 BLEED TO SUPPLY NR 1 PACK AND SMELL AND FUMES WERE NOT EXISTANT.  DEFERRED MAINTENANCE ITEM ASSIGNED PER MEL 21-1-2, LEFT PACK INOP DUE TO SIGNIFICANT OIL RESIDUE IN COLD AIR DUCTING DOWNSTREAM OF AIR CYCLE MACHINE UP TO AND THROUGH THE WATER SEPARATOR.  ALSO, OIL RESIDUE IN 35 DEGREE VALVE DUCTING.
